MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R; ORTHOPAEDIC TEMPLATE
Model Number AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-9236-02ag-15r augmented glenoid trials central peg broke off.This occurred during a tsa- augmented vaultlock on (b)(6) 2023 after fully prepping the glenoid and inserting the pegged vaultlock trial, the central peg broke off the trial when the surgeon was pulling it out.The peg was then retrieved and the case was completed without incident.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during extraction of the trial.

Brand Name
AUGMENTED VAULTLOCK TRIAL, MEDIUM 15R
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key17003110
Report Number1220246-2023-06784
Device Sequence Number17929757
Product Code HWT
UDI-Device Identifier00888867350816
UDI-Public00888867350816
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK TRIAL, MEDIUM 15R
Device Catalogue NumberAR-9236-02AG-15R
Device Lot NumberNP215R000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown